# SDR COMA0260234

- Difficulty date: April 5, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 8,667 hours, 8,820 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 6229820008
- Part serial: 968
- Condition: Malfunctioned
- Location: Avionics
- Part time: 3,081 hours, 3,083 cycles
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5635 UNCOMMANDED RUDDER OSCILLATIONS.REPLACED THE #2 DCU.
